# SDR RRXA003789

- Difficulty date: February 7, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO CABIN R-1 THRESHOLD FWD I/B AT STA. 170, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. WELDED CRACK IAW MIL-STD 2219, NDT C/W IAW ASTM E 1417, NO FLAWS NOTED. INSTALLED IAW E.O.00-016 WITH APPROVED 8110-3 DATED 02/02/00.
